Luke Wood Mistake or Not His???

Please read Below and look at the photos:

From Milos:

I will gladly share with all of you what happened – and I am sure Luke will be glad to tell everyone what really happened…

Needless to say – it was devastating to even watch him…and what photos can’t show – all of us that had a chance to be around him – witnessed how Luke was really feeling each and every day in his last two weeks of preparation…

Luke Wood Mistake or Not His???

If I would tell you guys that he was EATING LIKE FOOD IS GETTING OUT OF STYLE…that he didn’t do any cardio in last 10 days…hadly trained…and also DID NOT TOUCH ANY KIND OF DIURETICS – would you believe me?

While I can’t go into great detail at this point (I just returned from my trip and have soooooo much to do…) I will share with you this much:

Many bodybuilders (majority of competitors that I know…me included…) in their contest preparation use specific THYROID medication protocol…(namely: T3 – CYTOMEL or TRIACANA…+ T4 – SYNTHROID, TEVOTHYROXINE) to pharmacologicaly enhance metabolism – in effort to get leaner and loose some body fat…

Luke Wood Mistake or Not His???

So, that is something that everyone considers pretty much normal…

However, IF anyone attempts to abuse thyroid – results could be devastating…

What I’ve learned from Luke – upon his arrival to California is that he feels some strange exhaustion lately and that he is running out of breath quite easily…
Also, he was always hot, sweating just way too much and way more than ever before…and certainly much more than ordinary…

First thing I asked him was to hit few posses – so I could asses his condition…and when he did that – I was speechless…Luke was in THE MOST INCREDIBLE CONDITION I have ever witnessed…Absolutely “skinless” yet – big, full and hard…Winning combination any which way you look at it…The only problem was: he could not hit any pose without shaking uncontrollably…

When I asked him “how come you are shaking so much?” – he answered – ” I really don’t know what is happening to me…but last few days I am running out of breath doing simplest things…and I have no energy for the life of me…”

I asked him: “Well, are you doing anything different?”…thinking our usual stuff…and he told me – NO….

Than why would you shake like a leaf? I asked….

“Mate – I have no idea…but this has to stop – as I don’t know how would I last during the prejudging?”

OK Luke – how much thyroid are you taking?

Not much…just 2 + 2 / that means in “our terminology” 2 tablets of T3 and 2 tablets of T4 daily…(T3 or “cytomel” comes in 25 mgc per tablet and T4 or “synthroid” comes in 50 or 100 mcg per tablet…

Well, that is OK I guess…so what’s next?…

By process of elimination I would have analyze everything he was doing/taking just to find out WHAT in the world is doing “IT” to Luke…until I realized – CATASTROPHIC NEWS…

Compounded pharmaceuticals Luke got a hold of as his substitute for CYTOMEL and SYNTHROID… had 2.5 and 10 per tablet…ONLY PROBLEM IS:

NOT mcg (micrograms) but mg (milligrams)!!!!!!!!!!!!!!

Now to understand this – you must calculate:

2 tablets of 2.5 mg of T3 = 5 mg of T3 (which is: 5000 mcg of T3 – equivalent to 200 tablets of CYTOMEL per day!!!!!)

Add to this 2 tablets of 10 mg of T4 (or 20000 mcg of T4)…and you’ll understand WHAT WAS GOING ON…

What is worse — it is still NOT OVER…

Luke is trying his hardest to re-establish NORMAL levels of thyroid…but that will take some time…


Leave a comment

Leave a Comment